MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT351416
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 08/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2015, the patient underwent an endovascular procedure to treat an abdominal aortic aneurysm utilizing the gore® excluder® aaa endoprosthesis.Pre-treatment computed tomography angiography (cta) showed that the maximum diameter of an aortic aneurysm/lesion was 54.3 mm.The patient tolerated the procedure.The follow up imaging from (b)(6) 2015 to (b)(6) 2019 showed that the aneurysm decreased in size from 51.5 mm to 32.8 mm.The follow up imaging from (b)(6) 2020, showed that the aneurysm increased in size and was measured at 38 mm.The follow up imaging from (b)(6) 2021 to (b)(6) 2024, showed that the aneurysm decreased in size from 37.1 mm to 36.4 mm.On (b)(6) 2024, a follow up cta showed evidence of type ia endoleak.On (b)(6) 2024, a thoracic endovascular aortic repair was performed to treat a proximal type 1 endoleak and a conformable gore® tag® thoracic endoprosthesis (ctag) device was placed.
 
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and / or require intervention include endoleaks.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6.Additional investigation determined no product problem or deficiency caused or contributed to an adverse event/incident for the patient; the initial medwatch and any supplemental report submitted under manufacturer report number 3007284313-2025-03869 was submitted in error and is hereby retracted.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21747598
Report Number3007284313-2025-03869
Device Sequence Number9400823
Product Code MIH
UDI-Device Identifier00733132618484
UDI-Public(01)00733132618484(17)180107
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/07/2018
Device Catalogue NumberRLT351416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight77 KG
Patient RaceWhite